# SDR IPXA2015061090043

- Difficulty date: May 28, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 71,248 hours, 13,872 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING REAR SPAR UPPER CAP AT AFT HORIZONTAL FLANGE HAS CORROSION BS XORS 947-995 ACCOMPLISHED PERMANENT REPAIR ON LT WING REAR SPAR UPPER CAP STA XORS 947-995 IAW EA 011-5710-01-A5843, REV I/R AND EO MD11-5710-57742-A.
